An approach to Jordan-Banach algebras from the theory of nonassociative complete normed algebras
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, pp. 1-57
Cet article a éte moissonné depuis la source Numdam
@article{ASCFM_1991__97_27_1_0,
author = {Rodriguez Palacios, Angel},
title = {An approach to {Jordan-Banach} algebras from the theory of nonassociative complete normed algebras},
journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
pages = {1--57},
year = {1991},
publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
volume = {97},
number = {27},
mrnumber = {1164710},
zbl = {0768.17014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASCFM_1991__97_27_1_0/}
}
TY - JOUR AU - Rodriguez Palacios, Angel TI - An approach to Jordan-Banach algebras from the theory of nonassociative complete normed algebras JO - Annales scientifiques de l'Université de Clermont. Mathématiques PY - 1991 SP - 1 EP - 57 VL - 97 IS - 27 PB - UER de Sciences exactes et naturelles de l'Université de Clermont UR - http://geodesic.mathdoc.fr/item/ASCFM_1991__97_27_1_0/ LA - en ID - ASCFM_1991__97_27_1_0 ER -
%0 Journal Article %A Rodriguez Palacios, Angel %T An approach to Jordan-Banach algebras from the theory of nonassociative complete normed algebras %J Annales scientifiques de l'Université de Clermont. Mathématiques %D 1991 %P 1-57 %V 97 %N 27 %I UER de Sciences exactes et naturelles de l'Université de Clermont %U http://geodesic.mathdoc.fr/item/ASCFM_1991__97_27_1_0/ %G en %F ASCFM_1991__97_27_1_0
Rodriguez Palacios, Angel. An approach to Jordan-Banach algebras from the theory of nonassociative complete normed algebras. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, pp. 1-57. http://geodesic.mathdoc.fr/item/ASCFM_1991__97_27_1_0/
